# SDR 05FDEA04329

- Difficulty date: December 15, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1009
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SHEAR TIE BS 1009 WL 136 LBL 4.  *S/D*  CUT OUT DAMAGED SECTION OF SHEAR TIE AN AREA 1 X 3 INCH IN AFT CARGO BAY BS 1009 WL 136 LBL 4.  FABRICATED NEW REPAIR DOUBLER FROM 7075T6 .080 LOT 655633.   INSTALLED NEW REPAIR DOUBLER ALL IAW SRM 51-40-3.
